Alert archive / Ohio / Small Craft Advisories in 2013

Small Craft Advisory 72, NWS Cleveland, OH

November 18, 2013

NWS Cleveland, OH issued this small craft advisory at Nov 18, 2013, 10:24 AM EST. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Nov 18, 2013, 10:24 AM EST (15:24 UTC)
Expired
Nov 18, 2013, 3:55 PM EST
In force
6 hr
Issued by
NWS Cleveland, OH

The text

As transmitted, in the capitals the NWS used until 2016.

898 
WHUS71 KCLE 181524
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
1024 AM EST MON NOV 18 2013

LEZ142>144-182330-
/O.CAN.KCLE.GL.W.0014.000000T0000Z-131118T2100Z/
/O.NEW.KCLE.SC.Y.0072.131118T1524Z-131118T2100Z/
/O.CON.KCLE.LO.Y.0015.000000T0000Z-131119T0000Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-
1024 AM EST MON NOV 18 2013

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EST THIS AFTERNOON...
...LOW WATER ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON. THE GALE WARNING HAS BEEN CANCELLED. A LOW WATER
ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING. 

* WINDS AND WAVES: WEST GALES TO 30 KNOTS WILL DIMINISH TO 10 TO
  20 KNOTS BY LATE EVENING. WAVES OF 5 TO 8 FEET WILL SUBSIDE TO 2
  TO 4 FEET DURING THE LATE EVENING.

* LOW WATER: AT 10 AM THE WATER LEVEL AT TOLEDO WAS 2 INCHES ABOVE
  CHART DATUM OR 12 INCHES ABOVE THE CRITICAL MARK FOR SAFE
  NAVIGATION WHICH IS CURRENTLY 10 INCHES BELOW CHART DATUM. THE
  WATER WILL LIKELY SLOSH THIS AFTERNOON SINCE GALE FORCE WINDS
  ARE STILL OCCURRING ON THE EAST HALF OF THE LAKE. WATER LEVELS
  MAY STILL DIP TO NEAR THE CRITICAL MARK FOR SAFE NAVIGATION INTO
  THE AFTERNOON. WATER LEVELS SHOULD RISE ABOVE THE CRITICAL MARK
  BY EARLY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A LOW WATER ADVISORY MEANS WATER LEVELS ARE EXPECTED TO BE 
BELOW THE CRITICAL MARK FOR SAFE NAVIGATION. VESSELS MAY BOTTOM
OUT OR BECOME GROUNDED. CONTACT THE COAST GUARD FOR THE LATEST
WATER LEVEL. MARINERS SHOULD USE EXTREME CAUTION OR CONSIDER
WAITING UNTIL WATER LEVELS RISE.

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET 
OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

LEZ162>164-182330-
/O.CAN.KCLE.GL.W.0014.000000T0000Z-131118T2100Z/
/O.CON.KCLE.LO.Y.0015.000000T0000Z-131119T0000Z/
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
1024 AM EST MON NOV 18 2013

...LOW WATER ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE GALE
WARNING. A LOW WATER ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST
THIS EVENING. 

* LOW WATER: AT 10 AM THE WATER LEVEL AT TOLEDO WAS 2 INCHES ABOVE
  CHART DATUM OR 12 INCHES ABOVE THE CRITICAL MARK FOR SAFE
  NAVIGATION WHICH IS CURRENTLY 10 INCHES BELOW CHART DATUM. THE
  WATER WILL LIKELY SLOSH THIS AFTERNOON SINCE GALE FORCE WINDS
  ARE STILL OCCURRING ON THE EAST HALF OF THE LAKE. WATER LEVELS
  MAY STILL DIP TO NEAR THE CRITICAL MARK FOR SAFE NAVIGATION INTO
  THE AFTERNOON. WATER LEVELS SHOULD RISE ABOVE THE CRITICAL MARK
  BY EARLY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A LOW WATER ADVISORY MEANS WATER LEVELS ARE EXPECTED TO BE 
BELOW THE CRITICAL MARK FOR SAFE NAVIGATION. VESSELS MAY BOTTOM
OUT OR BECOME GROUNDED. CONTACT THE COAST GUARD FOR THE LATEST
WATER LEVEL. MARINERS SHOULD USE EXTREME CAUTION OR CONSIDER
WAITING UNTIL WATER LEVELS RISE.

&&

$$

LEZ061-145>149-165>169-182100-
/O.CON.KCLE.GL.W.0014.000000T0000Z-131118T2100Z/
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH-
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
1024 AM EST MON NOV 18 2013

...GALE WARNING REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON...

A GALE WARNING REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON. 

* WINDS AND WAVES: WEST GALES FOR 35 TO 40 KNOTS WILL GRADUALLY
  DIMINISH THROUGH THE AFTERNOON. WAVES WILL BE 10 TO 14 FEET
  ACROSS THE EAST HALF OF LAKE ERIE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD STAY IN SAFE
HARBOR.

&&

$$
1 follow-up statement
947 
WHUS71 KCLE 182055
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
355 PM EST MON NOV 18 2013

LEZ061-145>149-165>169-182200-
/O.CAN.KCLE.GL.W.0014.000000T0000Z-131118T2100Z/
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH-
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
355 PM EST MON NOV 18 2013

...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE GALE
WARNING. 

$$

LEZ142>144-182200-
/O.CAN.KCLE.LO.Y.0015.000000T0000Z-131119T0000Z/
/O.CAN.KCLE.SC.Y.0072.000000T0000Z-131118T2100Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-
355 PM EST MON NOV 18 2013

...LOW WATER ADVISORY IS CANCELLED...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE LOW
WATER ADVISORY. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. 

$$

LEZ162>164-182200-
/O.CAN.KCLE.LO.Y.0015.000000T0000Z-131119T0000Z/
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
355 PM EST MON NOV 18 2013

...LOW WATER ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE LOW
WATER ADVISORY. 

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Nov 18, 10:21 AM EST, 3 minutes earlier.

Area forecast discussion, Nov 18, 10:21 AM EST, 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
1021 AM EST MON NOV 18 2013

.SYNOPSIS...
STRONG LOW PRESSURE NEAR JAMES BAY WILL TRACK NORTHEAST ACROSS
QUEBEC TODAY. HIGH PRESSURE OVER THE PLAINS WILL BUILD EAST OVER
THE OHIO VALLEY THROUGH TUESDAY...THEN TO NEW ENGLAND ON WEDNESDAY.
A TROUGH OF LOW PRESSURE WILL MOVE EAST ACROSS THE GREAT LAKES ON
THURSDAY AND FRIDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
THE PLAN IS TO CANCEL THE WIND ADVISORY EARLY...BY THE NOON
NEWSCASTS. LOOKS LIKE THE ONLY AREA MEETING THE WIND ADVISORY
CRITERIA IS ALONG THE LEAST LAKESHORE NEAR LAKE ERIE. THE COLD AIR
STRATOCUMULUS IS FILTERING BACK ACROSS THE AREA AND WILL CONTINUE
TO DO SO TODAY. THIS WOULD INDICATE THAT THE BETTER POTENTIAL
MIXING IS COMING TO AN END SO NO RISK OF 40 KNOT GUSTS BY
MIDDAY...PROBABLY GUSTS IN THE 30S THIS AFTERNOON OR NEAR 40
ALONG THE LAKESHORE.

THE WESTERN AND SOUTHERN COUNTIES SOUTH OF THE TURNPIKE HAVE THE
BEST CHANCE TO HANG ON TO A LITTLE SUN. COLD ENOUGH AT 850 MB TO
BEGIN THE LAKE EFFECT BY EARLY TO MID AFTERNOON. THE BOUNDARY
LAYER IS WARM ENOUGH THAT IS SHOULD BE RAIN SHOWERS ALTHOUGH A FEW
WET FLAKES COULD MIX IN BY DARK.

TEMPERATURES WILL NOT RISE MUCH...ESPECIALLY WHERE THE CLOUDS ARE
RETURNING. THE HOURLY TEMPERATURES HAVE BEEN UPDATED TO HOLD
RELATIVELY STEADY. SOME SPOTS COULD DROP A COUPLE OF DEGREES.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH THURSDAY NIGHT/...
TEMPERATURES WILL CONTINUE TO FALL THIS EVENING ALLOWING LAKE EFFECT
SHOWERS TO TRANSITION FROM RAIN TO SNOW IN THE SNOW BELT. NOT A REAL
GREAT LAKE EFFECT SCENARIO WITH A SHALLOW MOISTURE DEPTH AND
CONTINUING TO DECREASING FROM THE WEST AS THE SURFACE HIGH
BUILDS. MINOR ACCUMULATIONS OF AN INCH...LOCALLY UP TO 2 ARE
POSSIBLE IN INLAND ASHTABULA/NW PA OVERNIGHT. SNOW SHOWERS SHOULD
END FAIRLY QUICKLY ON TUESDAY MORNING.

QUIET WEATHER EXPECTED DURING THE TUESDAY AND WEDNESDAY TIME FRAME
AS HIGH PRESSURE BUILDS ACROSS THE OHIO VALLEY. TUESDAY WILL BE COOL
WITH HIGHS IN THE LOW 40S DESPITE LOTS OF SUN. FAVORABLE COOLING
CONDITIONS WILL BE IN PLACE ON TUESDAY NIGHT...ESPECIALLY IN NW PA
WHERE TEMPS WILL APPROACH 20 DEGREES.

RIDGING BOTH ALOFT AND AT THE SURFACE WILL BE ALONG THE EAST COAST
BY THURSDAY WITH MOISTURE RETURNING FROM THE SOUTHWEST. SHORTWAVE
ENERGY MOVING THROUGH THE FLOW ALOFT WILL BRING A CHANCE OF SHOWERS
TO THE WESTERN COUNTIES ON THURSDAY...EXPANDING TO ALL AREAS ON
THURSDAY NIGHT.

&&

.LONG TERM /FRIDAY THROUGH SUNDAY/...
AGAIN NOT MANY CHANGES THIS MORNING.  THE PERIOD STILL LOOKS WET
WITH AN INVERTED TROUGH SWINGING EAST ACROSS THE REGION.  TEMPS
INITIALLY WILL BE WARM ENOUGH FOR ALL RAIN ON FRIDAY BUT THERE WILL
LIKELY BE A MIX ON FRIDAY NIGHT INTO SATURDAY.  LAKE EFFECT SHOWERS
WILL BE POSSIBLE SATURDAY INTO SUNDAY.  THE NEW GUIDANCE HAS 850 MB
TEMPS DIPPING TO NEG 14 OR 16 BY 12Z SUNDAY SO THE PRECIP TYPE WILL
DEFINITELY BE SNOW. TEMPS DURING THE PERIOD WILL BE BELOW NORMAL.
HIGHS WILL STRUGGLE TO REACH THE FREEZING MARK ON SUNDAY.

&&

.AVIATION /15Z MONDAY THROUGH FRIDAY/...
WESTERLY WINDS HAVE LESSENED A FAIR AMOUNT. GUSTS MOST AREAS ARE
PEAKING IN THE 25 TO 30 KNOT RANGE. SIMILAR GUSTS ARE EXPECTED THE
NEXT SEVERAL HOURS. MAY SEE A BRIEF INCREASE IN PEAK GUSTS LATER
THIS MORNING AS BETTER MIXING OCCURS. GUSTS TO AS MUCH AS 35 KNOTS
COULD OCCUR AT KERI AND POSSIBLY AT KCLE. ABOUT THE SW 1/2 OF THE
AREA IS CLEAR WITH VFR STRATO CU CIGS FURTHER EAST. CIGS MAY
BRIEFLY DIP TO MVFR THIS MORNING IN THE EAST BUT MOST OF THE
PERIOD WILL VFR. THERE IS A SMALL CHANCE FOR SOME LAKE EFFECT
SHOWERS LATER TODAY DOWNWIND OF LAKE ERIE. THESE SHOULD NOT BE A
BIG DEAL GIVEN HOW DRY IT HAS GOTTEN. WILL GO WITH A VICINITY
MENTION AT KERI AND THAT WILL BE IT. EXPECT THE FLOW TO BECOME NW
LATER TODAY WITH PEAK GUSTS DROPPING OFF TO AROUND 20 KNOTS BY
00Z.

OUTLOOK...NON VFR POSSIBLE THURSDAY.

&&

.MARINE...
NO CHANGES PLANNED TO THE GALE WARNING GIVEN CURRENT OBS.  WINDS
COULD GET CLOSE TO STORMS ON THE EAST END FOR A FEW MORE HOURS.
HAVE EXTENDED THE LOW WATER ADVISORY IN THE WEST FOR A FEW HOURS AS
THE WESTERLY GALES SHOULD KEEP WATER LEVELS LOW TILL EARLY EVENING.
ONCE THE GALE COMES DOWN WE WILL NEED A SMALL CRAFT INTO TUESDAY.
WESTERLY FLOW WILL BECOME NW TONIGHT AND THEN CONTINUE TILL A
SURFACE RIDGE CROSSES THE LAKE LATE TUESDAY.  SOUTH TO SOUTHEAST
FLOW IS EXPECTED FOR THE MIDDLE PORTION OF THE WEEK.  A COLD FRONT
IS EXPECTED TO DIVE SOUTHEAST ACROSS THE LAKE ON THURSDAY NIGHT AND
EARLY FRIDAY.  THIS WILL CAUSE THE FLOW TO RETURN TO THE NORTH AND
MAY NEED MORE SMALL CRAFT HEADLINES.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...WIND ADVISORY UNTIL 4 PM EST THIS AFTERNOON FOR OHZ011>014-023-
     089.
PA...WIND ADVISORY UNTIL 4 PM EST THIS AFTERNOON FOR PAZ001>003.
MARINE...GALE WARNING UNTIL 4 PM EST THIS AFTERNOON FOR LEZ061-145>149-
     165>169.
     LOW WATER ADVISORY UNTIL 7 PM EST THIS EVENING FOR LEZ142>144-
     162>164.
     SMALL CRAFT ADVISORY UNTIL 4 PM EST THIS AFTERNOON FOR
     LEZ142>144.

&&

SYNOPSIS...KEC/KOSARIK
NEAR TERM...KEC/KOSARIK
SHORT TERM...KEC
LONG TERM...KUBINA
AVIATION...KUBINA
MARINE...KUBINA
Hazardous weather outlook, Nov 18, 4:26 AM EST, 5 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
426 AM EST MON NOV 18 2013

OHZ011>014-023-089-PAZ001>003-190930-
CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-TRUMBULL-ASHTABULA LAKESHORE-
NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
426 AM EST MON NOV 18 2013

...WIND ADVISORY IN EFFECT UNTIL 4 PM EST THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO AND NORTHWEST
PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ003-006>010-017>022-027>033-036>038-047-190930-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-HANCOCK-SENECA-HURON-
MEDINA-SUMMIT-PORTAGE-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-
MAHONING-MARION-MORROW-HOLMES-KNOX-
426 AM EST MON NOV 18 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO AND NORTHWEST OHIO.

.DAY ONE...TODAY AND TONIGHT.

WIND GUSTS OF 35 TO 40 MPH ARE POSSIBLE AGAIN TODAY AS COOLER AIR
SETTLES OVER THE REGION.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ142>144-162>164-190930-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
426 AM EST MON NOV 18 2013

...GALE WARNING IN EFFECT UNTIL 4 PM EST THIS AFTERNOON...
...LOW WATER ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   LOW WATER ADVISORY.
   GALE WARNING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ061-145>149-165>169-190930-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH-
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-LAKE TO CONNEAUT OH-
CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
426 AM EST MON NOV 18 2013

...GALE WARNING IN EFFECT UNTIL 4 PM EST THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Nov 18, 5:46 AM EST, 4 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CLEVELAND OH
546 AM EST MON NOV 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0525 PM     TSTM WND DMG     6 SW SYLVANIA           41.65N 83.79W
11/17/2013                   LUCAS              OH   AMATEUR RADIO

            WALL AND ROOF BLOWN DOWN.

0525 PM     TSTM WND GST     HASKINS                 41.46N 83.70W
11/17/2013  M64.00 MPH       WOOD               OH   TRAINED SPOTTER

0527 PM     TSTM WND GST     FINDLAY                 41.04N 83.64W
11/17/2013  M53.00 MPH       HANCOCK            OH   ASOS

0530 PM     TSTM WND DMG     SYLVANIA                41.71N 83.71W
11/17/2013                   LUCAS              OH   TRAINED SPOTTER

            24 INCH DIAMETER TREES UPROOTED.

0532 PM     TSTM WND GST     BOWLING GREEN           41.38N 83.65W
11/17/2013  M85.00 MPH       WOOD               OH   AMATEUR RADIO

0535 PM     TSTM WND DMG     PERRYSBURG              41.55N 83.62W
11/17/2013                   WOOD               OH   AMATEUR RADIO

            ROOF OFF A HOUSE AND LOSS OF POWER ON OREGON RD.

0536 PM     TSTM WND DMG     2 ESE PERRYSBURG        41.54N 83.59W
11/17/2013                   WOOD               OH   AMATEUR RADIO

            MANY TREES DOWN. DAMAGE TO TRAILERS IN FRIENDLY VILLAGE
            TRAILER COURT.

0550 PM     TSTM WND DMG     1 E OREGON              41.67N 83.40W
11/17/2013                   LUCAS              OH   BROADCAST MEDIA

            ONE ROOF BLOWN OFF A HOME WITH DAMAGE TO SEVERAL GARAGES
            ON LALLENDORF RD.

0550 PM     TSTM WND GST     OREGON                  41.67N 83.42W
11/17/2013  E65.00 MPH       LUCAS              OH   AMATEUR RADIO

0555 PM     TSTM WND DMG     OREGON                  41.67N 83.42W
11/17/2013                   LUCAS              OH   TRAINED SPOTTER

            DRIVE-IN MOVIE SCREEN BLOWN DOWN.

0600 PM     TSTM WND DMG     WAYNE                   41.30N 83.47W
11/17/2013                   WOOD               OH   TRAINED SPOTTER

            2 BASKETBALL HOOPS BENT IN HALF, CINDER BLOCKS IN POOL,
            FENCE DAMAGED, CAMPER MOVED SEVERAL FEET, SHED BLOWN TO
            NEXT STREET.

0600 PM     TSTM WND DMG     GENOA                   41.52N 83.36W
11/17/2013                   OTTAWA             OH   911 CALL CENTER

            NUMEROUS TREES AND POWERLINES DOWN IN THE WESTERN PART OF
            THE COUNTY.

0604 PM     TSTM WND GST     FINDLAY                 41.04N 83.64W
11/17/2013  M62.00 MPH       HANCOCK            OH   ASOS

0630 PM     TSTM WND DMG     4 N TIFFIN              41.17N 83.18W
11/17/2013                   SENECA             OH   TRAINED SPOTTER

            POLES AND POWERLINES DOWN AT 53 AND 592

0633 PM     TSTM WND DMG     UPPER SANDUSKY          40.83N 83.28W
11/17/2013                   WYANDOT            OH   AMATEUR RADIO

            POLES AND POWER LINES DOWN.

0633 PM     TSTM WND DMG     3 N UPPER SANDUSKY      40.87N 83.28W
11/17/2013                   WYANDOT            OH   AMATEUR RADIO

            BARN DESTROYED.

0645 PM     TSTM WND GST     TIFFIN                  41.12N 83.18W
11/17/2013  M80.00 MPH       SENECA             OH   TRAINED SPOTTER

            WEATHER STATION AT PERRY STREET

0700 PM     TSTM WND DMG     NORWALK                 41.24N 82.61W
11/17/2013                   HURON              OH   LAW ENFORCEMENT

            SOME TREES DOWN.

0710 PM     TSTM WND DMG     5 E BERLIN HEIGHTS      41.32N 82.40W
11/17/2013                   ERIE               OH   LAW ENFORCEMENT

            TREE AND LIMB DOWN NEAR FLORENCE.

0710 PM     TSTM WND DMG     WAKEMAN                 41.26N 82.40W
11/17/2013                   HURON              OH   911 CALL CENTER

            A FEW TREES DOWN.

0726 PM     TSTM WND GST     SOUTH AMHERST           41.35N 82.24W
11/17/2013  E60.00 MPH       LORAIN             OH   EMERGENCY MNGR

0728 PM     TSTM WND GST     ELYRIA                  41.38N 82.11W
11/17/2013  E60.00 MPH       LORAIN             OH   EMERGENCY MNGR

0728 PM     TSTM WND GST     ELYRIA                  41.38N 82.11W
11/17/2013  M56.00 MPH       LORAIN             OH   ASOS

0728 PM     TSTM WND GST     LORAIN                  41.44N 82.18W
11/17/2013  E60.00 MPH       LORAIN             OH   EMERGENCY MNGR

0740 PM     TSTM WND DMG     FULTON                  40.46N 82.83W
11/17/2013                   MORROW             OH   911 CALL CENTER

            TREES AND POWERLINES DOWN

0740 PM     TSTM WND DMG     ASHLAND                 40.87N 82.32W
11/17/2013                   ASHLAND            OH   911 CALL CENTER

            MANY TREES AND POWERLINES DOWN ACROSS THE COUNTY.

0745 PM     TSTM WND DMG     CHESTERVILLE            40.48N 82.68W
11/17/2013                   MORROW             OH   911 CALL CENTER

            TREES AND POWERLINES DOWN

0748 PM     TSTM WND GST     CLEVELAND               41.48N 81.68W
11/17/2013  M54.00 MPH       CUYAHOGA           OH   ASOS

0748 PM     TSTM WND DMG     WEST SALEM              40.97N 82.11W
11/17/2013                   WAYNE              OH   LAW ENFORCEMENT

            NUMEROUS TREES DOWN.

0750 PM     TSTM WND DMG     CONGRESS                40.93N 82.06W
11/17/2013                   WAYNE              OH   LAW ENFORCEMENT

            SOME TREES DOWN.

0758 PM     TSTM WND DMG     LOUDONVILLE             40.63N 82.23W
11/17/2013                   ASHLAND            OH   LAW ENFORCEMENT

            SEVERAL TREES DOWN OUTSIDE OF TOWN.

0759 PM     TSTM WND DMG     PERRYSVILLE             40.66N 82.31W
11/17/2013                   ASHLAND            OH   AMATEUR RADIO

            TREE DOWN ON STATE ROUTE 95 JUST EAST OF TOWN.

0759 PM     TSTM WND GST     CLEVELAND               41.48N 81.68W
11/17/2013  M56.00 MPH       CUYAHOGA           OH   ASOS

0805 PM     TSTM WND DMG     5 SW GLENMONT           40.47N 82.16W
11/17/2013                   HOLMES             OH   LAW ENFORCEMENT

            MANY TREES DOWN.

0810 PM     TSTM WND DMG     PAINESVILLE             41.73N 81.25W
11/17/2013                   LAKE               OH   LAW ENFORCEMENT

            SOME TREES AND WIRES DOWN.

0810 PM     TSTM WND DMG     GREEN                   40.94N 81.44W
11/17/2013                   SUMMIT             OH   LAW ENFORCEMENT

            8 TREES DOWN.

0815 PM     TSTM WND DMG     MARTINSBURG             40.27N 82.35W
11/17/2013                   KNOX               OH   911 CALL CENTER

            NUMEROUS TREES DOWN AND POWER OUTAGES

0815 PM     TSTM WND DMG     TWINSBURG               41.32N 81.45W
11/17/2013                   SUMMIT             OH   LAW ENFORCEMENT

            1 TREE DOWN.

0815 PM     TSTM WND DMG     3 S AKRON               41.04N 81.52W
11/17/2013                   SUMMIT             OH   LAW ENFORCEMENT

            ONE TREE DOWN IN SPRINGFIELD TOWNSHIP.

0818 PM     TSTM WND DMG     4 W VERMILION           41.41N 82.40W
11/17/2013                   ERIE               OH   911 CALL CENTER

            NUMEROUS TREES DOWN AND POWER OUTAGES

0825 PM     TSTM WND DMG     CHARDON                 41.58N 81.21W
11/17/2013                   GEAUGA             OH   LAW ENFORCEMENT

            SEVERAL TREES DOWN.

0825 PM     TSTM WND DMG     WALNUT CREEK            40.52N 81.73W
11/17/2013                   HOLMES             OH   LAW ENFORCEMENT

            SOME TREES DOWN.

0829 PM     TSTM WND GST     AKRON                   41.08N 81.52W
11/17/2013  M52.00 MPH       SUMMIT             OH   ASOS

0830 PM     TSTM WND DMG     NORTH CANTON            40.87N 81.40W
11/17/2013                   STARK              OH   AMATEUR RADIO

            PEDESTRIAN WALKWAY AT HOOVER APPLIANCE CO. WAS DAMAGED.

0830 PM     TSTM WND DMG     RAVENNA                 41.16N 81.24W
11/17/2013                   PORTAGE            OH   INSURANCE CO

            MANY TREES DOWN.

0830 PM     TSTM WND DMG     CANTON                  40.81N 81.37W
11/17/2013                   STARK              OH   LAW ENFORCEMENT

            SEVERAL TREES DOWN COUNTYWIDE.

0845 PM     TSTM WND DMG     HARTSGROVE              41.60N 80.95W
11/17/2013                   ASHTABULA          OH   LAW ENFORCEMENT

            ONE TREE DOWN.

0855 PM     TSTM WND DMG     WARREN                  41.24N 80.82W
11/17/2013                   TRUMBULL           OH   911 CALL CENTER

            NUMEROUS TREES DOWN ACROSS THE COUNTY.

0900 PM     TSTM WND DMG     YOUNGSTOWN              41.10N 80.65W
11/17/2013                   MAHONING           OH   911 CALL CENTER

            A COUPLE OF TREES AND WIRES DOWN.

0900 PM     TSTM WND DMG     5 SW ERIE               42.07N 80.16W
11/17/2013                   ERIE               PA   911 CALL CENTER

            A COUPLE OF TREES DOWN IN MILL CREEK.

0905 PM     TSTM WND DMG     ANDOVER                 41.61N 80.57W
11/17/2013                   ASHTABULA          OH   LAW ENFORCEMENT

            ONE TREE DOWN.

0908 PM     TSTM WND DMG     LAKE CITY               42.02N 80.35W
11/17/2013                   ERIE               PA   911 CALL CENTER

            A COUPLE OF TREES DOWN.

0915 PM     TSTM WND DMG     4 S HARTSTOWN           41.49N 80.38W
11/17/2013                   CRAWFORD           PA   911 CALL CENTER

            TREE FELL ON HOUSE IN WEST FALLOWFIELD TOWNSHIP.

0930 PM     TSTM WND DMG     MEADVILLE               41.65N 80.15W
11/17/2013                   CRAWFORD           PA   911 CALL CENTER

            MANY TREES DOWN OVER THE WESTERN AND CENTRAL PORTION OF
            THE COUNTY.

0935 PM     TSTM WND DMG     MEADVILLE               41.65N 80.15W
11/17/2013                   CRAWFORD           PA   911 CALL CENTER

            TREE FELL ON COCHRANTON ROAD NEAR FRANKLIN PIKE IN WEST
            MEAD TOWNSHIP.

1005 PM     NON-TSTM WND DMG ELYRIA                  41.38N 82.11W
11/17/2013                   LORAIN             OH   EMERGENCY MNGR

            NUMEROUS TREES DOWN BETWEEN INTERSTATE 90 AND ROUTE 303.

1005 PM     NON-TSTM WND GST ELYRIA                  41.38N 82.11W
11/17/2013  E58.00 MPH       LORAIN             OH   ASOS

1030 PM     NON-TSTM WND GST PARMA                   41.38N 81.73W
11/17/2013  M58.00 MPH       CUYAHOGA           OH   TRAINED SPOTTER

&&

CLARK

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 17, 7:01 PM ESTSevere Thunderstorm WarningCLEMorrow, Richland59 min
Nov 17, 7:03 PM ESTSevere Thunderstorm WarningCLELorain57 min
Nov 17, 7:07 PM ESTSevere Thunderstorm WarningCLEErie23 min
Nov 17, 7:22 PM ESTSevere Thunderstorm WarningCLEAshland38 min
Nov 17, 7:27 PM ESTTornado WarningCLEAshland33 min
Nov 17, 7:34 PM ESTSevere Thunderstorm WarningCLECuyahoga, Medina56 min
Nov 17, 7:46 PM ESTTornado WarningCLEKnox44 min
Nov 17, 7:47 PM ESTSevere Thunderstorm WarningCLEWayne58 min
Nov 17, 7:53 PM ESTSevere Thunderstorm WarningCLELake52 min
Nov 17, 7:54 PM ESTSevere Thunderstorm WarningCLEAshland, Richland36 min
Nov 17, 7:56 PM ESTSevere Thunderstorm WarningCLEHolmes64 min
Nov 17, 8:06 PM ESTSevere Thunderstorm WarningCLESummit39 min
Nov 17, 8:14 PM ESTSevere Thunderstorm WarningCLEStark61 min
Nov 17, 8:17 PM ESTSevere Thunderstorm WarningCLEPortage58 min
Nov 17, 8:19 PM ESTSevere Thunderstorm WarningCLEGeauga41 min
Nov 17, 8:23 PM ESTSevere Thunderstorm WarningCLEAshtabula67 min
Nov 17, 8:34 PM ESTSpecial Marine WarningCLE86 min
Nov 17, 8:37 PM ESTHigh Wind WarningCLEAshtabula, Cuyahoga, Erie, Lake, Lorain7 hr
Nov 17, 8:38 PM ESTSevere Thunderstorm WarningCLEMahoning, Trumbull52 min
Nov 17, 8:42 PM ESTSevere Thunderstorm WarningCLECrawford, Erie78 min

Nearby

Small Craft Advisories in Ohio, 2013Every small craft advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.